# SDR USAA2011051391844

- Difficulty date: May 11, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 50,029 hours, 18,834 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 0601
- Condition: Low Pressure
- Location: R1 Door
- Part time: 50,029 hours, 18,834 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 63 - BOS-CLT - EMERGENCY EGRESS SYSTEM - R1 DOOR BOTTLE NEEDS SERVICE.  SERVICED R1 DOOR ASSIST BOTTLE PER AMM 52-10-00.  OPERATIONAL CHECK WAS GOOD.
